# SDR REXA2022091602103

- Difficulty date: September 7, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT COMMON TO INTERCOSTAL DD6 AND FORMER, FS320 IS CORRODED.	REPLACED CLEAT AND FORMER PER CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM  51-42-15-001-001-A01
